# SDR A6WA201240224

- Difficulty date: January 13, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 SEAT TRACK CORRODED AT FS 409.00+112-FS 559.00+16.  BLENDED CORRODED AREA ON RT NR 3 SEAT TRACK DAMAGE FOUND TO BE OUT OF LIMITS, IAW SRM 51-21-49.  REMOVED UNSERVICEABLE SEAT TRACK IAW SRM 51-41-00.  FABRICATED SERVICEABLE SEAT TRACK.
